# SDR C2XA95IA086

- Difficulty date: May 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16710
- Make and model: Emb EMB-120RT
- Aircraft serial: 120106
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: 12004367001
- Condition: Cracked
- Location: Lt Wing
- Part time: 12,706 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING A CHECK INSPECTION, FOUND LEFT WING LOWER STRINGER NR 10 CRACKED BETWEEN RIBS NR 8 AND NR 9.  MAINTENANCE CUT, REMOVED CRACKED SECTION, AND INSTALLED STRINGER SPLICE USING DER APPROVED EMBRAER FAX NR EST-235/95.  (W)
